Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A theorem of Phragmén-Lindelöf type


Author: Alfred Huber
Journal: Proc. Amer. Math. Soc. 4 (1953), 852-857
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0061747-3
MathSciNet review: 0061747
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors, On Phragmén-Lindelöf's principle, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 1-8. MR 1501888
  • [2] L. Bieberbach, Lehrbuch der Funktionentheorie, vol. 2, Leipzig, Teubner, 1931.
  • [3] D. Gilbarg, The Phragmén-Lindelöf theorem for elliptic partial differential equations, Journal of Rational Mechanics and Analysis vol. 1 (1952) pp. 411-417. MR 0050122 (14:279d)
  • [4] M. Heins, On the Phragmén-Lindelöf principle, Trans. Amer. Math. Soc. vol. 60 (1946) pp. 238-244. MR 0019117 (8:371c)
  • [5] E. Hopf, Remarks on the preceding paper of D. Gilbarg, Journal of Rational Mechanics and Analysis vol. 1 (1952) pp. 419-424. MR 0050123 (14:279e)
  • [6] A. Huber, On the uniqueness of generalized axially symmetric potentials, Ann. of Math. (in print).
  • [7] H. Keller, Ueber das Anwachsen von Potentialfunktionen im dreidimensionalen Raum, Annales Academiae Scientiarum Fennicae Ser. A, I, No. 83.
  • [8] R. Nevanlinna, Eindeutige analytische Funktionen, Berlin, Springer, 1936. MR 0057330 (15:208c)
  • [9] A. Weinstein, Generalized axially symmetric potential theory, Bull. Amer. Math. Soc. vol. 59 (1953) pp. 20-38. MR 0053289 (14:749c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0061747-3
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society